# SDR SIMA200117802

- Difficulty date: June 14, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S53671217372
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP2 INSPECTION, MAINTENANCE FOUND THE PASSENGER DOOR SILL PLATE WAS CORRODED.  SILL PLATE WAS REMOVED AND REPLACED IAW ATR SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
